| Catalog Number |
SSX-400 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported via nbir "capsular contracture baker grade iii, device migration/implant malposition, change shape/size/style".Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d.3., e.1., g.1.
Event or Problem Description
Healthcare professional reported via nbir right side "capsular contracture baker grade iii, device migration/implant malposition, change shape/size/style".Device has been explanted and replaced.